# SDR CALA9700225

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12532
- Make and model: Doug DC-9-32
- Aircraft serial: 45791
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vert Stable
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK IN TOP RIB AND A .25 INCH CRACK IN 7TH RIB FROM BOTTOM OF VERTICAL STABILIZER LEADING EDGE.  BOTH CRACKS WERE STOP DRILLED AND REPAIR DOUBLERS WERE INSTALLED AT EACH LOCATION IAW SRM 55-01, FIGURE 2.
